L'homologie cyclique périodique des algèbres d'Iwahori-Hecke

Translated title of the contribution: Periodic cyclic homology of Iwahori-Hecke algebras

Paul Baum, Victor Nistor

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this Note we explain how to determine the periodic cyclic homology of the Iwahori-Hecke algebras Hq, for q∈C* not a proper root of unity (by a proper root of unity, we shall mean a root of unity other than 1). Our method is based on a general result on periodic cyclic homology, which states that any "weakly spectrum preserving" morphism of finite type algebras induces an isomorphism in periodic cyclic cohomology.

Translated title of the contributionPeriodic cyclic homology of Iwahori-Hecke algebras
Original languageFrench
Pages (from-to)783-788
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
Issue number9
DOIs
StatePublished - May 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Periodic cyclic homology of Iwahori-Hecke algebras'. Together they form a unique fingerprint.

Cite this